# SDR QXEA200500841

- Difficulty date: May 8, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 15,910 hours, 23,023 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SEA FLIGHT NR 2269, UPON APPLICATION OF TAKEOFF POWER, RUDDER FULL PRESSURE CAUITON LIGHT ILLUMIANTED.  ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE REPLACED NR 1 AND NR 2 RUDDER FULL PRESSURE SWITCHES IAW MCN 22788-001.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
